# SDR FDEA201505101457

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 642 hours, 20,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R11842
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN, FOUND R1 DOOR 1/2 OPEN WITH  GRIT BAR STILL CONNECTED TO DOOR LOWER FRAME.  REPLACED R1 DOOR EMER POWER RESERVOIR IAW MM  52-11-30-4.  OPERATIONS NORMAL..
